# SDR AWXA200601539

- Difficulty date: August 10, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 76,316 hours, 29,999 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: 9298
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 63,069 hours, 24,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHX - ATB - FLT - 432 - CREW REPORTED LOSS OF NR 1 HYDRAULIC SYSTEM QUANTITY FOLLOWED BY AN ASSOCIATED EDP FAILURE MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EDP, OPS/LEAK CHECKS GOOD.
